# SDR AALA202207180392

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 18,089 hours, 7,467 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Inoperative
- Location: Zone 700 - Gears
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR WOULD NOT RETRACT AND ALTERNATE EXTENSION DOOR NEEDS CLEANING. ACCOMPLISHED CLEANING DOOR SWITCHES PER FIM 32-30-00 AND MAIN LANDING GEAR OPERATIONS TEST PER AMM 32-32-00 OPERATIONS CHECK GOOD.
